Volume 12, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quantum characteristic classes and the Hofer metric

Yasha Savelyev

Geometry & Topology 12 (2008) 2277–2326
Bibliography
1 J C Álvarez Paiva, A C Thompson, Volumes on normed and Finsler spaces, from: "A sampler of Riemann–Finsler geometry", Math. Sci. Res. Inst. Publ. 50, Cambridge Univ. Press (2004) 1 MR2132656
2 O Buse, Relative family Gromov–Witten invariants and symplectomorphisms arXiv:SG/01110313
3 H Cartan, J P Serre, Espaces fibrés et groupes d'homotopie II: Applications, C. R. Acad. Sci. Paris 234 (1952) 393 MR0046046
4 H Federer, Geometric measure theory, Die Grund. der math. Wissenschaften 153, Springer (1969) MR0257325
5 H Hofer, On the topological properties of symplectic maps, Proc. Roy. Soc. Edinburgh Sect. A 115 (1990) 25 MR1059642
6 M Hutchings, Floer Homology of families I arXiv:math/0308115
7 M Hutchings, Floer Homology of families II, in preparation
8 E N Ionel, T H Parker, The symplectic sum formula for Gromov–Witten invariants, Ann. of Math. $(2)$ 159 (2004) 935 MR2113018
9 J Kędra, D McDuff, Homotopy properties of Hamiltonian group actions, Geom. Topol. 9 (2005) 121 MR2115670
10 F Lalonde, D McDuff, The geometry of symplectic energy, Ann. of Math. $(2)$ 141 (1995) 349 MR1324138
11 F Lalonde, D McDuff, Hofer's $L^\infty$–geometry: energy and stability of Hamiltonian flows I, II, Invent. Math. 122 (1995) 1, 35 MR1354953
12 A M Li, Y Ruan, Symplectic surgery and Gromov–Witten invariants of Calabi–Yau 3–folds, Invent. Math. 145 (2001) 151 MR1839289
13 D McDuff, Private communication
14 D McDuff, Quantum homology of fibrations over $S^2$, Internat. J. Math. 11 (2000) 665 MR1780735
15 D McDuff, Geometric variants of the Hofer norm, J. Symplectic Geom. 1 (2002) 197 MR1959582
16 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Math. Monographs, The Clarendon Oxford University Press (1998) MR1698616
17 D McDuff, D Salamon, $J$–holomorphic curves and symplectic topology, American Math. Society Colloquium Publ. 52, Amer. Math. Soc. (2004) MR2045629
18 D McDuff, J Slimowitz, Hofer–Zehnder capacity and length minimizing Hamiltonian paths, Geom. Topol. 5 (2001) 799 MR1871405
19 D McDuff, S Tolman, Topological properties of Hamiltonian circle actions, IMRP Int. Math. Res. Pap. (2006) 1 MR2210662
20 J W Milnor, J C Moore, On the structure of Hopf algebras, Ann. of Math. $(2)$ 81 (1965) 211 MR0174052
21 J W Milnor, J D Stasheff, Characteristic classes, Annals of Math. Studies 76, Princeton University Press (1974) MR0440554
22 A G Reznikov, Characteristic classes in symplectic topology, Selecta Math. $($N.S.$)$ 3 (1997) 601 MR1613528
23 Y Savelyev, Virtual Morse theory on $\Omega \mathrm{Ham} (M, \omega)$, in progress
24 P Seidel, $\pi_1$ of symplectic automorphism groups and invertibles in quantum homology rings, Geom. Funct. Anal. 7 (1997) 1046 MR1487754
25 I Ustilovsky, Conjugate points on geodesics of Hofer's metric, Differential Geom. Appl. 6 (1996) 327 MR1422339
26 C Vafa, Topological mirrors and quantum rings, from: "Essays on mirror manifolds", Int. Press (1992) 96 MR1191421